Trim stratification of semianalytic sets.

James McEnerney

Manuscripta mathematica (1978)

  • Volume: 25, page 17-46
  • ISSN: 0025-2611; 1432-1785/e

How to cite


McEnerney, James. "Trim stratification of semianalytic sets.." Manuscripta mathematica 25 (1978): 17-46. <>.

author = {McEnerney, James},
journal = {Manuscripta mathematica},
keywords = {Stratification; Real Semianalytic Set Germ; Trim Set},
pages = {17-46},
title = {Trim stratification of semianalytic sets.},
url = {},
volume = {25},
year = {1978},

AU - McEnerney, James
TI - Trim stratification of semianalytic sets.
JO - Manuscripta mathematica
PY - 1978
VL - 25
SP - 17
EP - 46
KW - Stratification; Real Semianalytic Set Germ; Trim Set
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.